# SDR IPXA2023110167359

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 72,505 hours, 17,253 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR PNEUMATIC DOOR ASSIST BOTTLE PRESSURE BELOW GREEN GAUGE.  SERVICED R1 DOOR ASSIST BOTTLE AS REQ, LEAK CKS OK. REF AMM 12-25-04 THIS CLEARS DMI 2802094 DMP REVERSED.
